# SDR P5CA2016050600098

- Difficulty date: May 6, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 77,544 hours, 19,511 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Circuit Card
- Part number: 285T00958
- Part serial: D00357
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FWD EQUIPMENT COOLING EICAS MESSAGE CAME ON AT TOP OF CLIMB, WITH OVERHEAT LIGHT.  R & R COOLING INDICATION CONTROL CARD IAW AMM 21-58-24-404-010 PERFORMED INSTALLATION TEST.  CHECKS GOOD.
